ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Nuromol Strong Pain Relief Tablets 12 pack Ibuprofen 200mg Paracetamol 500mg
  Product ID: 79685

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nuromol Strong Pain Relief Tablets 12 pack Ibuprofen 200mg Paracetamol 500mg

Nuromol Strong Pain Relief Tablets 12 pack Ibuprofen 200mg Paracetamol 500mg

Product ID: 79685
$7.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nuromol
Nuromol

Nuromol contains two active ingredients that together provide dual action pain relief in just 1 tablet.

Key Features

Nuromol

Nuromol contains 2 active ingredients (Ibuprofen and Paracetamol) for dual action pain relief in a single tablet.

Nuromol

Starts to be absorbed from 5 mins^ with pain relief starting from 15 minutes**

^Unpublished study Dewland PM et al 2008 (Sponsored by RB) **Mehlisch DR et a 2010 (sponsored by RB)

Nuromol

With the powerful combination of 2 ingredients, Nuromol provides up to 8 hours pain relief.

Nuromol

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms.

Nuromol

Dual action formula for strong pain relief in just one tablet.

Nuromol

From the same makers as Nurofen #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

General Information

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.


Nuromol tablets combine the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.



  • Combines ibuprofen and paracetamol for double action pain relief

  • Provides relief for up to 8 hours


 

Suitable For: Adults under 65 years and children from 12 years. For the temporary relief of acute pain and/or inflammation.

Product Claims: Dual action pain relief

Boxed Contents: 12 Tablets

Size: 12 Pack

Shelf Life in Days: 1095

KEY FEATURES

• Deliver temporary relief of acute (short term) pain and/or inflammation.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years.
Do not use if: you are aged 65 years or over, you suffer asthma, you are pregnant or trying to become pregnant, you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, you are taking any other products containing ibuprofen, paracetamol or other anti- inflammatory medicines.

CAUTION

Unless a doctor has told you to, do not use if you are taking other medicines, if you suffer diabetes
Stop use and see your doctor immediately if you have an allergic reaction

IMPORTANT INFORMATION

- Contains No gluten, wheat, lactose or sucrose.
- Contains No preservatives.

Ingredients

colloidal anhydrous silica
croscarmellose sodium
macrogol 3350
magnesium stearate
microcrystalline cellulose
polysorbate 80
polyvinyl alcohol
purified talc
stearic acid
titanium dioxide

Active Ingredients: ibuprofen 200 mg, paracetamol 500 mg

Contains: Ibuprofen 200mg & Paracetamol 500mg

Directions

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).

USAGE ADVICE

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).

SAFETY DIRECTIONS

Do not take:
- if the blister foil is broken on first opening.
- if you are aged 65 years or older.
- if you suffer from asthma
- if you are pregnant.
- if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastic bleeding in the past or if you have impaired kidney or liver function or heart failure.
- if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you get an allergic reaction stop taking and see your doctor immediately.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack.

STORAGE INSTRUCTIONS

Store below 30 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 30 degrees Celsius

Rated 5 out of 5 by from Nuromol Strong Pain Relief Works really fast for severe migraines.
Date published: 2024-04-10
Rated 5 out of 5 by from Nuromol Very fast service, they arrived after three days, I had to order them because I needed to take them immediately, I had already bought a pack when I went in person to the chemist pharmacy, they took effect immediately, they took effect anyway, good thanks.
Date published: 2023-12-15
Rated 5 out of 5 by from Nuromol The only pain relief that helps with my daily pain. The best part, only one tablet is needed at a time.
Date published: 2022-10-22
Rated 5 out of 5 by from Happy with product. Happy with product. Would have liked to have more tablets in the packet.
Date published: 2021-09-13
  • y_2024, m_7, d_19, h_7
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_19, tr_13
  • loc_en_AU, sid_79685, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...